# SDR USAA920082071

- Difficulty date: November 16, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 66,927 hours, 46,248 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - RON MAJOR REPAIR NR 4451796 FUSELAGE SKIN CRACKED BETWEEN BS927 TO BS947.5, S23L.  REPAIRED FUSELAGE SKIN BETWEEN BS927 TO BS947.5, S23L IAW B737 SRM 53-00-01-2R 31.
